# SDR AALA2018061319022

- Difficulty date: June 7, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 59,794 hours, 14,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Cockpit R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SLIDING WINDOW WAS DELAMINATED.  REPLACED THE R2 SLIDING WINDOW ASSEMBLY IAW AMM 56-10-02-404-020. OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
